# SDR DALA2024041704518

- Difficulty date: April 15, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 87,000 hours, 28,816 cycles
- System (JASC): 2210 · Autopilot System
- Part: Servo
- Condition: Inoperative
- Location: Yaw Damper
- Part time: 103,477 hours, 12,537 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 5647 ATB/FCNT- DUE TO AIRCRAFT YAW AFTER TAKEOFF. CORRECTIVE ACTION: REPLACED RIGHT YAW DAMP SERVO, MODULE, AND SERVO CONNECTOR.
